Skip to Main content Skip to Navigation
Journal articles

Linear Time Modular Decomposition of Directed Graphs

Document type :
Journal articles
Complete list of metadatas

https://hal-lirmm.ccsd.cnrs.fr/lirmm-00105369
Contributor : Christine Carvalho de Matos <>
Submitted on : Wednesday, October 11, 2006 - 7:51:33 AM
Last modification on : Wednesday, January 15, 2020 - 4:22:08 PM

Identifiers

  • HAL Id : lirmm-00105369, version 1

Collections

Citation

Fabien de Montgolfier, R. Mcconnell. Linear Time Modular Decomposition of Directed Graphs. Discrete Applied Mathematics, Elsevier, 2005, 2 (145), pp.198-205. ⟨lirmm-00105369⟩

Share

Metrics

Record views

89